# SDR 20000426SH020

- Difficulty date: March 23, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N111QT
- Make and model: Piper PA-23-250
- Aircraft serial: 272849
- Propeller: Hartzl HCE2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: B67536
- Condition: Cracked
- Location: Pitch Knob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE PROPELLER BLADE DURING OVERHAUL, THE PITCH KNOB ON THE BUTT OF THE BLADE WAS FOUND CRACKED.  BLADE WAS RETIRED FROM SERVICE.  (X)
